Advanced search
1 file | 377.80 KB

Bimigrativity of binary aggregation functions

(2014) INFORMATION SCIENCES. 274. p.225-235
Author
Organization
Keywords
Bisymmetry, COPULAS, Migrativity, Aggregation function, Fuzzy logic, TRIANGULAR NORMS, T-NORMS, MIGRATIVITY

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 377.80 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Lopez-Molina, Carlos, Bernard De Baets, Humberto Bustince, Esteban Induráin, Andrea Stupňanová, and Radko Mesiar. 2014. “Bimigrativity of Binary Aggregation Functions.” Information Sciences 274: 225–235.
APA
Lopez-Molina, Carlos, De Baets, B., Bustince, H., Induráin, E., Stupňanová, A., & Mesiar, R. (2014). Bimigrativity of binary aggregation functions. INFORMATION SCIENCES, 274, 225–235.
Vancouver
1.
Lopez-Molina C, De Baets B, Bustince H, Induráin E, Stupňanová A, Mesiar R. Bimigrativity of binary aggregation functions. INFORMATION SCIENCES. 2014;274:225–35.
MLA
Lopez-Molina, Carlos, Bernard De Baets, Humberto Bustince, et al. “Bimigrativity of Binary Aggregation Functions.” INFORMATION SCIENCES 274 (2014): 225–235. Print.
@article{5796698,
  author       = {Lopez-Molina, Carlos and De Baets, Bernard and Bustince, Humberto and Indur{\'a}in, Esteban and Stup\v{n}anov{\'a}, Andrea and Mesiar, Radko},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  language     = {eng},
  pages        = {225--235},
  title        = {Bimigrativity of binary aggregation functions},
  url          = {http://dx.doi.org/10.1016/j.ins.2014.02.119},
  volume       = {274},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: